# SDR 03168305

- Difficulty date: June 17, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N305UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41019
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Part number: FU248
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, THE AFT EMERGENCY EXIT SIGN WAS INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE FUSE AND REPAIRED WIRING TO AFT EMERGENCY EXIT SIGN.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
